Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headache, refusal to wear spectacles. Have cylindrical power. Ear injury during fall

respected doctor my daughter has cylidrical power 2 in both eyes. Last week she fell down and hurt herself two inches above the right year.we too a CT scan and the doctor said no problem Now she complains of headache .she refuses to wear spectacles. Once again we went to the optican and he advised er to wear spectacles all through the day. kindly help me to solve this problem.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
As there is no problem after falling down , you can give tylenol for the relief of headache in prescribed dosage and any wound is there apply antibacterial cream so that wound will heal and child prefers to wear spectacles. Tell her in a convincing way to wear them throught the day as it decreases the eye strain and there by headache also
Hope you get solution for your child's problem
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor